If you have just started takingpills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant?
Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.
It is normal to have light periods or no period at all while birth control.
If you get back to a normal period you can get pregnant.
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
Yes, sometmes when you start birth control you will have break through bleeding and it can tie in with your period since you started the pill during your period.
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
Anitbiotics will not effect your period but it may effect the effectiveness of birth control pills. Because of this, it's advisable that you use condoms for 2 weeks along with taking your birth control like normal to prevent pregnancy.
It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
It can, for everyone it's different. If you are taking birth control, it's common
Everyone starts getting their period after birth control eventually.
Yes, it can be. It takes your body a few weeks to "kick in" again. You have been taking hormones to control your period and now your body has to take over again.
You should get your period about 3 weeks after you start taking the pill. It may not necessarilly be exactly 3 weeks. This would be normal.
when taking any kind of hormonal birth control, it is normal to bleed whether it be spotting or more like a regular period for up to the first year you are taking it. if the bleeding lasts longer that your normal period, talk to your doctor.
I've been on yaz for 5 months and never miss a period
Continue taking your birth control pills as scheduled.
Your period would probably not come until your 3rd or 4th sugar pill. If you started taking the pills on the Sunday before your period did that period come?
Most women will have their period within a week or two of stopping birth control pills, and may be fertile from the first day they stop taking it. If you have stopped taking birth control and have not had your regular period as expected, you need a pregnancy test to be sure whether you are pregnant or not.
Periods can become slightly erratic or stop for a short while when you stop taking birth control. This is just your hormones coming back to normal to settle back into a normal cycle. If it has been longer than 3 months or you are concerned then seek advice from your GP.
Yes, stopping them has the same effect as taking the pills that usually promp your body to start the period.
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills